Rainydaze4me

468d

I have been on a antipsychotic since 2000 (Risperdol) and I just saw in my chart abnormal movements which I guess might be the beginning of TD I’m 63 and haven’t noticed myself making any usual movements and no one has ever told me this! But it was in my Med Chart! Help!

advertisement

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion